MathSciNet Relay Station
MathSciNet bibliographic data
MR1113431 58F11 (26A18 28A80)
Deliu, Anca; Geronimo, J. S.; Shonkwiler, R.; Hardin, D. Dimensions associated with recurrent self-similar sets. Math. Proc. Cambridge Philos. Soc. 110 (1991), no. 2, 327–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement